# SDR QXEA200400846

- Difficulty date: December 8, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,487 hours, 23,675 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

THE TAKEOFF WAS ABORTED WHEN AFTER REACHING 102KTS, THE AIRCRAFT DID NOT ROTATE WHEN THE CONTROL YOKE WAS PULLED BACK.  THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE BEGAN WORKING ON THE AIRCRAFT TO DETERMINE THE CAUSE.  THE AIRCRAFT IS DOWN FOR MAINTENANCE AND THIS SDR WILL REMAIN IN AN OPEN STATUS PENDING FURTHER INFORMATION.  CAUSE WAS DETERMINED TO BE AN EXCESSIVE AMOUNT OF TYPE 4 DE-ICE FLUID ON THE FLIGHT CONTROLS.
